# SDR SWAA2021042257961

- Difficulty date: March 20, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 927 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON STRINGER CLIP AT AFT CARGO BAY BS927 S-23L WL176. / CORROSION ON STRIGER CLIP AT ACB BS 927 S-23L WL 176 FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM PART REPAIRABLE BY REPLACEMENT. REMOVED AND REPLACED STRINGER CLIP BS 927 S-23L WL 176 I.A.W SRM 51-10-02 STEP 9.C; SRM 51-40-02-0G-0 AND BOEING DWG # 147A0010
